# SDR SWAA2021122251424

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#33-186 AFT PIT PANEL BREAK ATTACHED TO FLOOR PANEL 140BF CORRODED ; / [01] VERIFIED AND REPLACED AFT CARGO FLOOR PANEL SPLICE STRAP ON PANEL 140BF ON PARTS RACK IAW BOEING DWG# 146A7500 ID:0233 REV:- P/N 146A9401-8 ATAG A105405; [02] VERIFIED STEP 1 INSP C/W AUDIT C/W
